# SDR C77A20130507001

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002730
- Condition: Failed
- Location: Emergency Light
- Part time: 10,002 hours, 5,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE THE LT FWD EMERGENCY LIGHT POWER UNIT HAD A FAILED EICAS MESSAGE.  R & R FWD LT ELPU AND OPS CHECKED GOOD IAW AMM 33-50-01.
